# SDR USAA040325

- Difficulty date: June 10, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORROED 1.5 INCHES BY 1 INCH BY .25 INCH CORRODED, BETWEEN FRAME 68 AND 69, BL -Y1292, -Z240.  REPLACED WITH NEW PART PER SRM 53-00-14, FIG 102.  (M)
